# SDR ASAA2014012012426

- Difficulty date: January 20, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 14,163 hours, 4,283 cycles
- System (JASC): 3160 · Central Display
- Part: Acars
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT NOT AVAILABLE ON ACARS.  ACFT GROUNDED.  PULLED & RESET C/B FOR SATCOM IAW FIM TASK 23-15-00-23-801. OPS CHECK GOOD.
